advertisement
Question
Posted by: JJ | 2009/12/08

A build up

Ive been struggling with headaches, mostly tension, but now migrane as well, A few days ago i had one that i could not see and hear properly, etc, I passed out about 2 weeks ago (matutation syncope the doc called it). I have been having irregular heart pulpitations and shortness of breath and chest pain on and off for over 8months now. I was on the pill until Friday when the doc told me to go off it because of the migraine symptoms. I do not have energy for most things aswell, i eat quite well, dont drink much coffee at all, i walk everyday and used to play squash regulary, but im just having thing after thing that is effeting my life...any suggestions. Im not even 30 yet!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo JJ
Has your doctor done an ECG and heart examination - all these symptoms could be caused by a heart arrythmia? Do you feel overly anxious and stressed at the moment?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: JJ | 2009/12/19

I work in a sometimes stressfull environment, if its stress Im sure some maturity will make it go away but if it is something more serious then I want to know so I can go have it checked out. thanks

Reply to JJ
Posted by: cyberdoc | 2009/12/08

Hallo JJ
Has your doctor done an ECG and heart examination - all these symptoms could be caused by a heart arrythmia? Do you feel overly anxious and stressed at the moment?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement